PURPOSE A case of symptomatic hyponatremia induced by hyperinsulinemia-euglycemia (HIE) therapy is reported. SUMMARY A 59-year-old, 81.65-kg woman with hypertension, major depressive disorder, and anxiety arrived at a tertiary medical center 1.5 hours after an intentional overdose of oral amlodipine 200 mg, metoprolol tartrate 2,000 mg, and isosorbide mononitrate 1,200 mg. Upon arrival, her pulse was 63 beats/min and blood pressure was 106/56 mm Hg. The patient's blood pressure was refractory to fluids, calcium gluconate, and norepinephrine, resulting in initiation of HIE therapy. She had recurrent episodes of hypoglycemia, which required increases of the dextrose infusion and resulted in the patient receiving a total of 6.9 L of dextrose with free water. Seventeen hours into the hospitalization, the patient became obtunded due to hyponatremia (serum sodium concentration, 121 mmol/L). HIE therapy was discontinued, an infusion of 5% dextrose injection with sodium bicarbonate added was started, and a bolus of 3% sodium chloride was administered. Nine hours after the presentation of hyponatremia, the patient's serum sodium concentration normalized (137 mmol/L), and her symptoms resolved. The patient's blood pressure, pulse, and mental status continued to improve, and the patient was transferred out of the medical intensive care unit 41 hours after her arrival at the hospital. CONCLUSION A woman who overdosed on amlodipine, metoprolol tartrate, and isosorbide mononitrate was treated with HIE therapy and developed symptomatic hyponatremia. Hyponatremia resolved after administration of dextrose with sodium bicarbonate infusion and 3% sodium chloride infusion and cessation of HIE therapy.